A 31-year-old male asked:
Disclaimer

i injected tesosterone im last thursday and think i hit a vein, how long is the danger window? or am i out of the woods?

2 doctor answers
Dr. Patricia Vuguin
32 years experience Pediatrics
No concern: There is no danger at this point, the concern with hitting the vein is that the medication can go directly into your blood.
Answered on Oct 12, 2017
4
4 thanks
Dr. Gurney Pearsall
28 years experience Anti-Aging Medicine
1 Event On Record: I agree, you are out of the woods. There is only 1 serious adverse event on record. There is a case report that a gentleman suffered a cereral vascular accicent {stroke} after injecting too much testosterone. His level was 11, 400 ng/dl at that time. From my experience, one would have to inject the whole bottle in order to get a testosterone level that high.
Answered on Oct 12, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Testosterone Treat..: Forever, theoretically. Treatment does not cure the problem, it just helps you get to and maintain normal. It is a life long decision when you decide ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Psychiatrist: While being treated for testosterone deficiency you should also be treated for depression and chronic anxiety. It's a mistake to try to tough it out a ... Read More
A 53-year-old female asked:
Dr. Andris Kazmers
44 years experience Vascular Surgery
Portal Vein: Portal vein thrombosis wont go away on its own, but may recanalize on blood thinners. Best not to smoke with a history of PVT while on hormones. Often ... Read More
1
1 thank
A 33-year-old male asked:
Dr. David Rosenfeld
26 years experience Pain Management
Several weeks: I generally see improvement within 2 weeks or so. It depends on his testosterone level. Also i see he has diabetes. Diabetic erectile issues may al ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month